Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 171, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 14, 2015, 9:41 PM CDT for Lincoln County, Logan County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 9:41 PM CDT (02:41 UTC)
- Expired
- Jul 14, 2015, 10:16 PM CDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Lincoln County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 10:00 PM CDT | TSTM WND DMG | 8 Sse Stapleton, NE | TRANSMISSION LINES DOWN ON GARFIELD ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 558 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2895 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS53 KLBF 150241
SVRLBF
NEC111-113-150330-
/O.NEW.KLBF.SV.W.0171.150715T0241Z-150715T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 938 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
GANDY...AND MOVING NORTH AT 5 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STAPLETON...GANDY...TARBOZ LAKE...HOAGLAND AND LOGAN.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 100 AND 117.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 226 AND 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4134 10061 4157 10055 4151 10025 4150 10025
4129 10045
TIME...MOT...LOC 0241Z 193DEG 6KT 4137 10049
HAIL...1.75IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
085
WWUS53 KLBF 150306
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM MDT TUE JUL 14 2015
NEC111-113-150330-
/O.CON.KLBF.SV.W.0171.000000T0000Z-150715T0330Z/
LINCOLN NE-LOGAN NE-
1006 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LOGAN AND NORTHEASTERN LINCOLN COUNTIES UNTIL 1030 PM CDT...
AT 959 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
GANDY...AND MOVING NORTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STAPLETON...GANDY...TARBOZ LAKE...HOAGLAND AND LOGAN.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 100 AND 117.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 226 AND 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4134 10061 4157 10055 4151 10025 4150 10025
4129 10045
TIME...MOT...LOC 0305Z 193DEG 6KT 4141 10048
HAIL...1.00IN
WIND...60MPH
$$685
WWUS53 KLBF 150316
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM MDT TUE JUL 14 2015
NEC111-113-150326-
/O.CAN.KLBF.SV.W.0171.000000T0000Z-150715T0330Z/
LINCOLN NE-LOGAN NE-
1016 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN LINCOLN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 4134 10061 4157 10055 4151 10025 4150 10025
4129 10045
TIME...MOT...LOC 0316Z 193DEG 6KT 4143 10047
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:44 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 14, 6:44 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 644 PM CDT TUE JUL 14 2015 .SYNOPSIS... ISSUED AT 327 PM CDT TUE JUL 14 2015 UPPER LEVEL SYNOPTIC FLOW BEEN RATHER STEADY STATE OVER THE PAST SEVERAL DAYS WITH A STRONG RIDGE OF HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS...WITH TROUGHS OVER THE PACIFIC COAST AND EASTERN CONUS. SEVERAL WEAK MID TO UPPER LEVEL PERTURBATIONS EMBEDDED WITHIN THE ANTICYCLONIC FLOW HAVE BEGUN TO SLOWLY SUPPRESS THE STRENGTH OF THE RIDGE FROM THE INTERMOUNTAIN WEST INTO THE HIGH PLAINS...HOWEVER HOT CONDITIONS PERSIST FOR MUCH OF THE CENTRAL CONUS. CLOSER TO THE CWA MID TO UPPER LEVEL CLOUD COVER HAS BEEN SLOWER THAN ORIGINALLY FORECAST. AS A TEMPERATURES ARE RUNNING A FEW DEGREES WARMER THAN SUGGESTED BY MORNING FORECAST GUIDANCE...GENERALLY IN THE LOW TO UPPER 90S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 327 PM CDT TUE JUL 14 2015 WEAK MID-LEVEL PV ANOMALY APPROACHES FROM SOUTHWEST LATER THIS AFTERNOON AND EVENING. THE INCREASING DCVA ALOFT WILL HELP SPARK ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT FROM THE HIGH PLAINS INTO WESTERN NEBRASKA. IN ADDITION TO CONVECTION ALREADY DEVELOPING AND MOVING OFF THE FRONT RANGE...HI-RES MODELS HAVE FAVORED THE NOSE OF THE STEEPEST LOW LEVEL LAPSE RATES IN NORTHEAST COLORADO/NORTHWEST KANSAS/SOUTHWEST NEBRASKA FOR INITIAL CONVECTIVE DEVELOPMENT THEN SLOWLY TRACK THE CONVECTION NORTHEAST. ALTHOUGH SHEAR IS MEAGER...MLCAPE AOA 1000 J/KG AND INVERTED-V SOUNDING PROFILES WILL PROMOTE THE POTENTIAL FOR STRONG WIND GUSTS THROUGH THE EVENING. LOW LEVEL SOUTHERLY FLOW JUST OFF THE SURFACE INCREASES AFTER DARK. WAA/ISENTROPIC ASCENT NORTH OF A DEVELOPING SFC LOW AND WARM FRONT IN WESTERN KANSAS WILL HELP GENERATE AND SUSTAIN MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY OVERNIGHT. THE OVERALL SEVERE THREAT DECREASES AS CONDITIONS BECOME MORE STABLE. HOWEVER INCREASING PWATS ASSOCIATED WITH A SURGE OF MID TO UPPER LEVEL MONSOONAL MOISTURE FROM THE SOUTHWEST...ALONG WITH SLOW STORM MOTIONS...SUGGEST THE THREAT FOR LOCALLY HEAVY RAINFALL OVERNIGHT. SYNOPTIC PATTERN ALOFT REMAINS RELATIVELY UNCHANGED FOR WEDNESDAY WITH A STATIONARY RIDGE AXIS UP THE PLAINS STATES. UPSLOPE FLOW BECOMES ESTABLISHED OVER THE CWA AS AN AREA OF SURFACE LOW PRESSURE CONTINUES TO SLOWLY DEEPEN OVER WESTERN KS WITH AN ATTENDANT WARM FRONT STRETCHING ACROSS NORTHERN KANSAS TO NEAR THE NEBRASKA BORDER. NORTH OF THE FRONT NORTHEASTERLY SURFACE FLOW WILL ADVECT DEEPER MOISTURE BACK INTO THE CWA...WITH MID TO UPPER 60S DEWPOINTS LIKELY FOR MUCH OF THE AREA BY THE AFTERNOON. A BRIEF LULL IN THUNDERSTORM ACTIVITY IS EXPECTED AS THE OVERNIGHT/EARLY MORNING CONVECTION PUSHES EAST. MID TO UPPER LEVEL MOISTURE TAP FROM THE SOUTHWEST KEEPS UPPER LEVEL CLOUD COVER IN PLACE AND LIMITS HIGHS TEMPS TO 10F OR SO COOLER THAN TODAY. HOWEVER THE POOLING OF RICH LOW LEVEL THETA-E AIR IMMEDIATELY NORTH OF THE WARM FRONT SHOULD STILL SUFFICIENTLY DESTABILIZE THE ATMOSPHERE AND PROMOTE THE DEVELOPMENT OF ADDITIONAL SHOWERS AND STORMS BY THE AFTERNOON AND INTO THE EVENING HOURS. THE MOST FAVORABLE AREA FOR CONVECTIVE INITIATION WILL BE FROM SOUTHWEST INTO CENTRAL NEBRASKA WHERE STRONG TO SEVERE STORMS WILL BE POSSIBLE. MODEL SOUNDINGS SUGGEST STRONG LOW-LEVEL VEERING WIND PROFILES IN ADDITION TO 35-40 KTS OF DEEP LAYER SHEAR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. AT THIS TIME THE TORNADO THREAT LOOKS TO STAY JUST SOUTH AND EAST OF THE CWA WHERE LOW LEVEL HELICITY VALUES WILL BE MAXIMIZED IN THE VICINITY OF THE WARM FRONT. THE NORTHWARD PROGRESSION OF THE WARM FRONT WILL NEED TO BE CLOSELY MONITORED...AS WELL AS THE POSITION OF ANY REMNANT OUTFLOW BOUNDARIES FROM EARLY DAY CONVECTION. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 327 PM CDT TUE JUL 14 2015 00Z THURSDAY AND BEYOND. ALOFT...BROAD UPPER LEVEL RIDGE WILL EXTEND NORTH ACROSS THE CORNBELT WHILE A TROUGH OF LOW PRESSURE EXTENDS SOUTH ACROSS THE WESTERN STATES. A SECOND TROUGH WILL RESIDE OVER THE NORTHEASTERN SEABOARD...WITH CLOSED LOW PRESSURES NOTED NORTHEAST OF HUDSON BAY...OVER NORTHERN BRITISH COLUMBIA...AND CENTERED OVER THE CENTRAL ALEUTIANS. A SHORTWAVE WILL HELP TO SUPPRESS THE RIDGE TEMPORARILY TO THE SOUTH OF THE FORECAST AREA LATE WEDNESDAY NIGHT AND EARLY THURSDAY...HOWEVER TEMPERATURES WILL WARM ALOFT ONCE AGAIN BEHIND THE DEPARTING WAVE BY THURSDAY AFTERNOON. THE WARMING TEMPERATURES SHOULD HELP LIMIT CONVECTIVE CHANCES THURSDAY...HOWEVER ACROSS NORTH CENTRAL NEBRASKA A SLIGHT CHANCE REMAINS AS AN ADDITIONAL DISTURBANCE CROSSES THE NORTHERN PLAINS. A MODERATE TO STRONGLY UNSTABLE ATMOSPHERE WILL LIE OVER THE REGION...WITH AMPLE SHEAR FOR SEVERE STORMS. FOR THE REMAINDER OF THE EXTENDED...RIDGE AMPLIFIES TO THE EAST OF THE FORECAST AREA AS A TROUGH OF LOW PRESSURE CLOSES OFF THE PACIFIC NORTHWEST COAST. WARM CONDITIONS ARE FORECAST INTO THE WEEKEND. DAILY THUNDERSTORM CHANCES CANNOT BE RULED OUT AT THIS TIME...AS OCCASIONAL LOW -AMPLITUDE WAVES COMBINE WITH A WAFFLING NORTH TO SOUTH FRONT TO BRING ISOLATED STORMS TO THE REGION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 640 PM CDT TUE JUL 14 2015 ISOLATED TO SCATTERED THUNDERSTORM COVERAGE IS EXPECTED OVERNIGHT THROUGH WEDNESDAY AFTN. THIS ACTIVITY IS ASSOCIATED WITH INCREASING LOW LEVEL MOISTURE AND AN UPPER LEVEL DISTURBANCE ACROSS THE COLORADO ROCKIES CARRYING SUBTROPICAL MOISTURE. THE SREF SUGGESTS THE POTENTIAL FOR MVFR CIGS WEDNESDAY 15Z-00Z BETWEEN HIGHWAY 20 AND INTERSTATE 80 ASSOCIATED WITH INCREASING LOW LEVEL MOISTURE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...JACOBS AVIATION...CDC
Hazardous weather outlook, Jul 14, 3:05 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 305 PM CDT TUE JUL 14 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-152015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 305 PM CDT TUE JUL 14 2015 /205 PM MDT TUE JUL 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN WESTERN NEBRASKA LATE THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT LIKELY...BUT AN ISOLATED STRONG TO SEVERE STORM WITH GUSTY WINDS AND LARGE HAIL IS STILL POSSIBLE ALONG WITH A THREAT FOR LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOVEMENT. THUNDERSTORM CHANCES CONTINUE OVERNIGHT AND SPREAD EASTWARD INTO NORTH CENTRAL NEBRASKA...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO REDEVELOP WEDNESDAY AFTERNOON AND PERSIST INTO THE EVENING. THE BEST CHANCES FOR THUNDERSTORMS...AND THE THREAT FOR SEVERE WEATHER...WILL EXIST FROM SOUTHWEST INTO CENTRAL NEBRASKA GENERALLY EAST OF AN IMPERIAL TO O'NEILL LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. CHANCES FOR ISOLATED THUNDERSTORMS ENTER THE FORECAST FOR THE WEEKEND AND INTO EARLY NEXT WEEK...HOWEVER THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Special weather statement, Jul 14, 8:01 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 801 PM CDT TUE JUL 14 2015 NEZ026-037-038-150145- BLAINE NE-CUSTER NE-LOGAN NE- 801 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE COUNTIES UNTIL 845 PM CDT... AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF RINGGOLD TO 15 MILES NORTHEAST OF GANDY TO MERNA...AND MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL NEAR 1 INCH AND FREQUENT DANGEROUS LIGHTNING. AN ISOLATED SEVERE THUNDERSTORM MAY DEVELOP AS THIS LINE OF STORMS MOVES SLOWLY NORTH. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MERNA... ANSELMO... VICTORIA SPRINGS STATE RECREATION AREA... BROWN LAKE... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 114 AND 129. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 250 AND 270. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 255 AND 273. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 14, 8:04 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 804 PM CDT TUE JUL 14 2015 NEZ058-059-150145- LINCOLN NE-PERKINS NE- 804 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS AND WESTERN LINCOLN COUNTIES UNTIL 845 PM CDT/745 PM MDT/... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALLACE...OR 27 MILES NORTH OF HAYES CENTER...MOVING NORTH AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAINFALL NEAR 1 INCH. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 25 SOUTH OF SUTHERLAND...MAINLY RURAL AREAS OF NORTHEASTERN PERKINS AND WESTERN LINCOLN COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 14, 8:29 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 829 PM CDT TUE JUL 14 2015 NEZ037-059-150215- LINCOLN NE-LOGAN NE- 829 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND NORTHERN LINCOLN COUNTIES UNTIL 915 PM CDT... AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF MAXWELL TO 14 MILES NORTHEAST OF GANDY...AND MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL OF 1 TO 2 INCHES AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... TARBOZ LAKE... HOAGLAND... SHANKLIN BLUFF THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 100 AND 124. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 225 AND 241. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 14, 8:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 856 PM CDT TUE JUL 14 2015 NEZ037-038-059-150245- CUSTER NE-LINCOLN NE-LOGAN NE- 856 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOGAN...NORTHEASTERN LINCOLN AND NORTHWESTERN CUSTER COUNTIES UNTIL 945 PM CDT... AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF GANDY TO 12 MILES SOUTHWEST OF DUNNING...AND MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL OF 1 TO 2 INCHES AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARNOLD... LOGAN... PLEASANT HILL... FINCHVILLE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 250 AND 258. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 236 AND 264. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 14, 8:59 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 859 PM CDT TUE JUL 14 2015 NEZ022-023-150245- GARDEN NE-GRANT NE- 759 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 845 PM MDT... AT 757 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF BINGHAM TO 17 MILES NORTHWEST OF ARTHUR...AND MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL NEAR 1 INCH. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... JERRY LAKE... WILD HORSE FLATS... SWEDE LAKE... KINCAID LAKE... DOMINICK LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 14, 9:37 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 937 PM CDT TUE JUL 14 2015 NEZ037-038-059-150315- CUSTER NE-LINCOLN NE-LOGAN NE- 937 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHEASTERN LINCOLN AND WESTERN CUSTER COUNTIES UNTIL 1015 PM CDT... AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF GANDY TO 9 MILES WEST OF MERNA...AND MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL OF 1 TO 2 INCHES AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ANSELMO... MERNA... FINCHVILLE... MILLDALE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 256 AND 278. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 241 AND 273. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:34 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.